Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 198353, 13 pages
http://dx.doi.org/10.1155/2009/198353
Research Article

A Unified Approach to High-Gain Adaptive Controllers

1Department of Electrical and Computer Engineering, Baylor University, Waco, TX 76798, USA
2Department of Mathematics, Baylor University, Waco, TX 76798, USA
3Spirit Global Energy Solutions, Midland, TX 79706, USA

Received 21 October 2009; Accepted 28 December 2009

Academic Editor: Allan C. Peterson

Copyright © 2009 Ian A. Gravagne et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ilchmann, D. H. Owens, and D. Prätzel-Wolters, “High-gain robust adaptive controllers for multivariable systems,” Systems & Control Letters, vol. 8, no. 5, pp. 397–404, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. K. Khalil and A. Saberi, “Adaptive stabilization of a class of nonlinear systems using high-gain feedback,” IEEE Transactions on Automatic Control, vol. 32, no. 11, pp. 1031–1035, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. H. Owens, D. Pratzel-Wolters, and A. Ilchmann, “Positive-real structure and high-gain adaptive stabilization,” IMA Journal of Mathematical Control and Information, vol. 4, pp. 167–181, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. C. Willems and C. I. Byrnes, “Global adaptive stabilization in the absence of information on the sign of the high frequency gain,” in Analysis and Optimization of Systems, Part 1, vol. 62 of Lecture Notes in Control and Information Sciences, pp. 49–57, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. H. Owens, “Adaptive stabilization using a variable sampling rate,” International Journal of Control, vol. 63, no. 1, pp. 107–119, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. A. Ilchmann and S. Townley, “Adaptive high-gain λ-tracking with variable sampling rate,” Systems & Control Letters, vol. 36, no. 4, pp. 285–293, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Ilchmann and S. Townley, “Adaptive sampling control of high-gain stabilizable systems,” IEEE Transactions on Automatic Control, vol. 44, no. 10, pp. 1961–1966, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Ilchmann and E. P. Ryan, “On gain adaptation in adaptive control,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 895–899, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Logemann and B. Mårtensson, “Adaptive stabilization of infinite-dimensional systems,” IEEE Transactions on Automatic Control, vol. 37, no. 12, pp. 1869–1883, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Özdemir and S. Townley, “Integral control by variable sampling based on steady-state data,” Automatica, vol. 39, no. 1, pp. 135–140, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  12. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  13. C. Pötzsche, S. Siegmund, and F. Wirth, “A spectral characterization of exponential stability for linear time-invariant systems on time scales,” Discrete and Continuous Dynamical Systems, vol. 9, no. 5, pp. 1223–1241, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. J. DaCunha, “Stability for time varying linear dynamic systems on time scales,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 381–410, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. J. DaCunha, Lyapunov stability and floquet theory for nonautonomous linear dynamic systems on time scales, Ph.D. dissertation, Baylor University, Waco, Tex, USA, 2004.
  16. J. E. Slotine and W. Li, Applied Nonlinear Control, Prentice Hall, Upper Saddle River, NJ, USA, 1991.
  17. J. M. Davis, I. A. Gravagne, R. J. Marks II, and A. A. Ramos, “Algebraic and dynamic Lyapunov equations on time scales,” submitted.
  18. A. Cervin, D. Henriksson, B. Lincoln, J. Eker, and K.-E. Årzén, “How does control timing affect performance? Analysis and simulation of timing using Jitterbug and TrueTime,” IEEE Control Systems Magazine, vol. 23, no. 3, pp. 16–30, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. I. A. Gravagne, J. M. Davis, J. J. DaCunha, and R. J. Marks II, “Bandwidth reduction for controller area networks using adaptive sampling,” in Proceedings of the IEEE International Conference on Robotics and Automation, pp. 5250–5255, New Orleans, La, USA, April 2004. View at Scopus